Comments for Violent Nausea and Vomiting with Vitamin D

Click here to add your own comments

Probelems taking vitamin d
by: Kerri Knox, RN- The Immune Queen!

Hi Jennifer,

While your reaction is certainly not a typical 'Allergic' reaction, you are definitely having an 'adverse' reaction to it- and since you've tried 3 different formulations with the same results, I would say that you probably have some sort of reaction to vitamin d that you probably shouldn't take it any more.

It doesn't have anything to do with whether you Store Vitamin D or not. For some reason, that concept has been going around the internet as something that is problematic, but I have no idea where this idea has started popping up, so read the page on Storing Vitamin D to clear that up.

So, the only other thing is that most tanning beds don't produce vitamin d!! So, unless the tanning place that you are going to SPECIFICALLY states that their machines produce vitamin d, then it's likely that they don't. And even if they do, most commercial tanning beds produce harmful electromagnetic fields that could be harming your health.


Also, please take a look at my Vitamin D Absorption page. You could be continuing to be low if you are:

1) Magnesium Deficient

and/or

2) Taking a shower after using the tanning bed and washing off the vitamin d that's just been produced on your skin!!


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Thank you for visiting my site!

You need more magnesium
by: Anonymous

I was having this problem for about a year until it got really bad a month ago. I read about the increase in vitamin d causing a magnesium deficiency. A woman needs about 350 mg of magnesium a day and a man 450 mg [Kerri's note: If you need magnesium, then that is not going to be nearly enough.Please read my pages on getting the right magnesium dosage]. I have problems taking the pills --they cause diarrhea, so I got some magnesium oil. It is working wonders. It seems to be helping with my aching muscles (fibromyalgia) and giving me more energy. I feel better than I have in a long time. Try it!

Low vit d can be hyperparathyroidism
by: Bunny1967

hi jennifer, i have no clus how long ago your post was but i sincerely hope you got some help! everything you're describing sounds to me like the condition hyperparathryoidism (www.parathyroid.com) which i why your body wants the vit d and the calcium out.

had to write in case its recent and you still need help x

Click here to add your own comments

Return to Violent Nausea and Vomiting with Vitamin D.

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter